advertisement
Question
Posted by: JONTI | 2003/03/27

JOINT PROBEMS?

My joints are clicking and I can hear them rubbing against one another when I lay on my arm. I have been tested for arthritis and osteoporosis but I'm ok. I right knee and left wrist pain from time to time. I am taking 2 tablets of calcium sandoz a day and do exercise 5 times a week to help build bone mass. I have no idea why sometimes it's worse then other days. I can only think that it must be my diet. I was told I lack synovial fluid around my joints. Could this be the problem? If so, how do I increase this fluid? Should I stay away from orange juice and can flax oil capsules aggravate my situation? Would salmon oil be better? Will a bone specialist be able to pin point the underlying problem and what do you call this kind of doctor? Im a 25 year old female. I have overdosed on beta carotene by eating to much papaya and baby carrots (my skin has gone orange). Can I still take a multi-vitamin?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Jonti, if I were you I would stay away from all pills until the skin colour has changed back to normal. The specialist you should go to is a rheumatologist. In the meantime you can try a product called Osteo Eze. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: boet | 2003/03/27

Joint pains is sometimes a symptom of Systemic Lupus. You might want to read up about it on the net. One other symptom is redness on your cheeks. Hormones and stress often triggers lupus symptoms.

Reply to boet

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement